This second week has changed up the withdrawal symptoms! My body temperature is seriously out of whack…I mean…how can I be soaking in sweat and freezing at the same time? How is that possible? The cramping, twitching, stabbing, tearing in my feet and legs is like they have a mind of their own. The oversensitivity of my chest makes it SO hard to deal with the pressure of even the most light weight shirt.
I am thankful that I have a break in the nausea! And the emotional roller coaster appears to be letting up a touch…after a horrific morning yesterday! I am still not able to really focus on anything….my lack of focus is much more than Fibro Fog.
It is strange…and I am sure that it sounds almost impossible to an “outsider”…to someone who is not living with chronic health conditions….that we CAN tell the difference. We can discern the symptoms that are caused by our conditions from those that are caused by the withdrawal…even though they are heaped on top of each other…jumbled together. It can be hard to verbalize…to describe…
During this second week, I have been attempting to do more research…more review of Cymbalta. It is amazing to me at the lack of true testing…true review of what this drug actually does to our body! And seeing repeatedly, that the company did not conduct studies of withdrawal beyond the two week mark, is incredulous!
Our society is being brain washed into thinking that there is a magic pill or some secret cure for everything. The cold hard truth…the truth that those of us with the chronic conditions/illnesses know…is that there is NO magic pill…there is NO secret cure! We DO hope that more research will be done…that some day there will be better understanding, a better treatment.
We must work diligently with our medical teams…make the tough decisions with them and our families as we determine which treatments are the best for us. Each of us is unique…there is no “one size fits all”.
Now to continue my fight…to get through this withdrawal period…however long it will take…
Leave a Reply